# SDR CPCP20070042

- Difficulty date: May 10, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 28,147 hours, 32,325 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 2962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD PRESSURE BULKHEAD AT GROUND POINTS (8) LOCATIONS.  FORWARD BULKHEAD LT AND RT UPPER AT STA 2962 REPAIRED AS PER SRM 53-11-10 FIG 404.
